Drug interactions between estradiol and Osphena
Interactions between your drugs
Applies to: estradiol and Osphena (ospemifene)
Talk to your doctor before using ospemifene together with estradiol. Both medications may have similar effects on certain tissues in the body. Therefore, combining them may increase the risk of side effects such as blood clots, stroke, and some cancers. You should seek immediate medical attention if you experience chest pain, shortness of breath, and/or pain or swelling in the arms or legs during treatment with either medication. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Osphena (ospemifene)
Food significantly increases the absorption of ospemifene. You should take ospemifene with a meal, preferably at the same time each day. Taking it on an empty stomach may lead to inadequate blood levels and reduced effectiveness of the medication.
Applies to: estradiol
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.